# SDR MALA954635

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2735002
- Condition: Cracked
- Location: Ns 141-143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, A CRACK WAS NOTED ON THE RIGHT NACELLES INBOARD KEELSON WEB BETWEEN THE MAIN SPAR AND THE MAIN LANDING GEAR DRAG BRACE.  REPAIRS WERE COMPLETED BY STOP DRILLING THE CRACK AND INSTALLING A REPAIR DOUBLER AS PER LIMITED AUTHORIZED REPAIR 95-MALA-214.  (M)
